Journal of High Energy Physics (Oct 2019)

Gluing two affine Yangians of 𝔀𝔩1

  • Wei Li,
  • Pietro Longhi

DOI
https://doi.org/10.1007/jhep10(2019)131
Journal volume & issue
Vol. 2019, no. 10
pp. 1 – 81

Abstract

Read online

Abstract We construct a four-parameter family of affine Yangian algebras by gluing two copies of the affine Yangian of 𝔀𝔩1. Our construction allows for gluing operators with arbitrary (integer or half integer) conformal dimension and arbitrary (bosonic or fermionic) statistics, which is related to the relative framing. The resulting family of algebras is a two-parameter generalization of the N $$ \mathcal{N} $$ = 2 affine Yangian, which is isomorphic to the universal enveloping algebra of 𝔲 (1)βŠ• 𝒲 ∞ N = 2 Ξ» $$ {}_{\infty}^{\mathcal{N}=2}\left[\lambda \right] $$ . All algebras that we construct have natural representations in terms of β€œtwin plane partitions”, a pair of plane partitions appropriately joined along one common leg. We observe that the geometry of twin plane partitions, which determines the algebra, bears striking similarities to the geometry of certain toric Calabi-Yau threefolds.

Keywords